I asked this question about a month ago. I thought with all the new members there might be someone out there dealing with this side effect.
I hear a lot of people saying the are having repeated words and phrasing, repeated counting and thoughts. It sounds like obsessive tendencies. I was diagnosed bypolar with obsessive tendencies. My sister is OCD. I do have obsessive and habitual tendencies. Right now my obsession is math. Drives me crazy.
I was told by my Dr that the meds affected a part of the brain that was right beside the area that controls small motor movements. I was on Lamictal and geodon. It made me click Mt teeth. I looked funny and my grandson asked why I moved my mouth like that, but the meds worked so well for me I just put up with it. My husband hated it because he was afraud people would think I was back on meth. Yes I am an old meth head. Been clean from it for over 10 years.
The only new med I’ve heard that can cause TD is Seroquel. Tics can be caused by anxiety. That’s what I thought was happening at first. I was grinding my teeth. I had / have facial grimaces and a problem w my tongue going out of my mouth. Stress and anxiety make the symptoms worse.
If you’ve never been on the meds that cause TD, I wouldn’t worry.
Can you develop this disorder from having severe depression and ptsd? I have "tic" moments that make me repeat words in my head. i dont blurt out, but i had problems with grinding my teeth and wouldnt stop messing with them (kind of like a tic). everyone knows your thoughts are where you are able to keep yourself together, and kind of safe place. IT isnt for me anymore, and i have issues with forgetfulness and pausing. I been searching a lot for it, but im sure my dr would say its the severity of the anxiety and depression.
I believe I have a mild case of TD. I constantly repeat words in my head, and sometimes I stutter when I'm talking, even when I'm not speaking out loud. I'm on 2 antidepressants, and 1 Anxiety medication, all at high doses. I'm thinking about asking my doctor if there is anything I can do to stop the TD, if that is what I have.